Its a hard night…

am really struggling tonight. cant sleep. debating whether i should take a haldol. i’ve taken 300 mg of lyrica but it has not worked. not doing well emotionally either. having awful body memories, feel like someones punching me in the stomach over and over, i feel like if i dont sleep i’ll have hallucinations. and i dont want that. i’m just going to get under my duvet and hide, and hope morning comes soon.

Advertisements

Author: manyofus1980

I am a woman in my mid 30's. I'm blind and I have dissociative identity disorder, I also have complex PTSD. I blog about my life with these disorders. I live in Ireland.

6 thoughts on “Its a hard night…”

  1. I’m sorry you’re having such a difficult time, especially after having such a good day. Are these symptoms you’re having related more to your PTSD? Are there any relaxing or grounding exercises you can do to break up the body memories? Are you, Carol Anne, having the body memories or is it one of the others and its trickling over to you.

    Liked by 1 person

  2. I hope morning comes soon too. I’m sorry it’s a rough night. Night is always harder. I’m having a hard time with sleep, too. Maybe put a silly movie on or listen to a safe book? That helps me sometimes. Hugs. Xx

    Liked by 1 person

  3. I’m so sorry. I wish I had a magic wand to wave and make that misery go away. Just know that there are people half a world away who are sending you love and (virtually) holding your hand and sitting with you, waiting for the sunrise.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s